PH's and lethargy

  1. New Member
    bigred869's Avatar
    Stats
    5'10"  155 lbs.
    Join Date
    Feb 2005
    Posts
    339
    Rep Power
    287
    Level
    17
    Lv. Percent
    7.39%

    PH's and lethargy


    I just got up from laying down on my bed for 2 hours... awake... doing absolutely nothing. I don't feel like studying, doing laundry, or doing anything that requires effort on my part. What is the biology behind the lethargy side effect of pro hormones?

  2. Senior Member
    P4D2A022's Avatar
    Join Date
    Dec 2006
    Posts
    1,095
    Rep Power
    644
    Level
    25
    Lv. Percent
    71.9%
    Achievements Posting Pro

    whatd did u take bro?? sd?
  3. New Member
    bigred869's Avatar
    Stats
    5'10"  155 lbs.
    Join Date
    Feb 2005
    Posts
    339
    Rep Power
    287
    Level
    17
    Lv. Percent
    7.39%

    phera plex
    •   
       

  4. New Member
    Goat's Avatar
    Join Date
    Dec 2004
    Age
    36
    Posts
    187
    Rep Power
    213
    Level
    12
    Lv. Percent
    34.73%

    What dose are you on? Ifyou are on the high side you might want to drop it to 20mg/ed. I had no sides att that dose/
  5. New Member
    bigred869's Avatar
    Stats
    5'10"  155 lbs.
    Join Date
    Feb 2005
    Posts
    339
    Rep Power
    287
    Level
    17
    Lv. Percent
    7.39%

    20mg. this is my second cycle of it, so it's nothing new. i was just wondering how it happens.
  6. Senior Member
    P4D2A022's Avatar
    Join Date
    Dec 2006
    Posts
    1,095
    Rep Power
    644
    Level
    25
    Lv. Percent
    71.9%
    Achievements Posting Pro

    well how long have u been taking pp for? tell me what ur cycle is and what day ur at..

    is it real phera-plex or phera-max? just wondering
  7. Elite Member
    jmh80's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Mar 2004
    Age
    34
    Posts
    8,110
    Rep Power
    9662
    Level
    57
    Lv. Percent
    88.36%
    Achievements Reputation ProPosting ProPosting Authority

    I think it's due to lowered testosterone (i.e. shutdown).
  8. Senior Member
    Cordeen's Avatar
    Stats
    5'11"  182 lbs.
    Join Date
    Nov 2002
    Posts
    2,251
    Rep Power
    362731
    Level
    41
    Lv. Percent
    7.91%
    Achievements Reputation ProReputation AuthorityPosting Pro

    Quote Originally Posted by jmh80
    I think it's due to lowered testosterone (i.e. shutdown).

    I don't think it's this because today was my first day @20mg/day coming off a 4 week MassFX cycle stacked with Restore and I know my T Levels are still on the high side considering I also ran 6OXO for 3-4 days post cycle and plan to take it throughout this 2-3 week Pheraplex cycle. However I too was very lethargic this afternoon plus my appetite has shot through the roof already.

    Just my opinion from experience.
  9. Elite Member
    jmh80's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Mar 2004
    Age
    34
    Posts
    8,110
    Rep Power
    9662
    Level
    57
    Lv. Percent
    88.36%
    Achievements Reputation ProPosting ProPosting Authority

    Who knows, then.
  10. New Member
    bigred869's Avatar
    Stats
    5'10"  155 lbs.
    Join Date
    Feb 2005
    Posts
    339
    Rep Power
    287
    Level
    17
    Lv. Percent
    7.39%

    i bet dr. d does =]
  11. Advanced Member
    BigMattTx's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    859
    Rep Power
    546
    Level
    22
    Lv. Percent
    85.92%

    With my experience, if you run any oral for too long, you WILL get lethargy.
  12. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,713
    Rep Power
    986900

    One of the symptoms of liver stress (disease) is lethargy and lack of energy. Oral steroids stress the liver.
  13. New Member
    papa G's Avatar
    Join Date
    Jul 2005
    Age
    38
    Posts
    184
    Rep Power
    205
    Level
    11
    Lv. Percent
    58.68%

    I think it also depends on the PH you take. I am currently running finigenx, tst and a little left over gaspari pro turinabol (probably underdosed p-25) and I have no lethargy at all. I feel energetic and my libidio is great! I have ran many PH's in the past and many such as 1-test, sd, prostanny etc have gave me lethargy. I believe that the closer the PH is related to test the less lethargy you will feel. My current cycle reminds me of the effects I use to get from 4ad-based cycles.

    The tst and pro-turinabol seem to be giving me my test. I just hope my last 2 weeks are as good as the first two!
  14. Advanced Member
    BigMattTx's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    859
    Rep Power
    546
    Level
    22
    Lv. Percent
    85.92%

    Quote Originally Posted by papa G
    I think it also depends on the PH you take. I am currently running finigenx, tst and a little left over gaspari pro turinabol (probably underdosed p-25) and I have no lethargy at all. I feel energetic and my libidio is great! I have ran many PH's in the past and many such as 1-test, superdrol, prostanny etc have gave me lethargy. I believe that the closer the PH is related to test the less lethargy you will feel. My current cycle reminds me of the effects I use to get from 4ad-based cycles.

    The tst and pro-turinabol seem to be giving me my test. I just hope my last 2 weeks are as good as the first two!
    I agree with this but even the milder ones wild give you lethargy if you run them too long. 1ad and 4ad convert to test so those likely wont but anything thats a strong methyl will likely make you really lethargic...even M1T does.
  

  
 

Similar Forum Threads

  1. List of all PH's, and what they do!!!!!
    By hamper19 in forum Anabolics
    Replies: 60
    Last Post: 05-08-2005, 12:47 PM
  2. PH's and hair
    By kwantz2 in forum Anabolics
    Replies: 5
    Last Post: 03-07-2003, 02:01 PM
  3. ph's and cutting
    By snoopy in forum Anabolics
    Replies: 12
    Last Post: 02-26-2003, 02:07 PM
  4. PH's and Drug Testing
    By jweave23 in forum Anabolics
    Replies: 4
    Last Post: 01-05-2003, 09:14 PM
  5. Replies: 11
    Last Post: 11-12-2002, 12:09 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in